# SDR GTIA2020013094977

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 26,444 hours, 12,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING PLASTIC SMELL IN AFT CABIN-PERFORMED TSM 05-50-00 UNABLE TO DUPLICATE, NO DISCREPANCY NOTED. MOC NOTIFIED.
